Alert archive / Mississippi / Flash Flood Watches in 2009
Flash Flood Watch 21, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at Dec 8, 2009, 3:31 PM CST for 22 counties in Mississippi; 20 counties in Tennessee. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2009, 3:31 PM CST (21:31 UTC)
- Expired
- Dec 8, 2009, 11:30 PM CST
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- None
All 42 counties
Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 414 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 435 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMEG 082131 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 331 PM CST TUE DEC 8 2009 MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090545- /O.NEW.KMEG.FF.A.0021.091208T2131Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...CORINTH... IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... COVINGTON...JACKSON...LEXINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR... SAVANNAH 331 PM CST TUE DEC 8 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN NORTH MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW... COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL... MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN... TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND YALOBUSHA. IN WEST TENNESSEE...CARROLL...CHESTER...CROCKETT... DECATUR...DYER...FAYETTE...GIBSON...HARDEMAN...HARDIN... HAYWOOD...HENDERSON...HENRY...LAKE...LAUDERDALE...MADISON... MCNAIRY...OBION...SHELBY...TIPTON AND WEAKLEY. * UNTIL MIDNIGHT CST TONIGHT * HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. * FLASH FLOODING WILL BE POSSIBLE THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SWC
2 follow-up statements
000 WGUS64 KMEG 090326 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 926 PM CST TUE DEC 8 2009 MSZ001>003-007-008-010>012-020-TNZ001>004-019>021-048>055-088>092- 090430- /O.CAN.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA- TALLAHATCHIE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON- DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...TUNICA... CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 926 PM CST TUE DEC 8 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST TENNESSEE HAS BEEN CANCELLED. THE STORMS HAVE MOVED OUT OF THE AREA. $$ MSZ004>006-009-013>017-021>024-090600- /O.CON.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN 926 PM CST TUE DEC 8 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...ALCORN...CALHOUN...CHICKASAW...ITAWAMBA...LAFAYETTE... LEE...MONROE...PONTOTOC...PRENTISS...TIPPAH...TISHOMINGO... UNION AND YALOBUSHA. * UNTIL MIDNIGHT CST TONIGHT * HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE ALL SHOWESRS SHOULD END BY ABOUT MIDNIGHT TONIGHT. * FLASH FLOODING WILL BE POSSIBLE THROUGH THE MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TLSJR
000 WGUS64 KMEG 090530 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 1130 PM CST TUE DEC 8 2009 MSZ004>006-009-013>017-021>024-090630- /O.CAN.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN 1130 PM CST TUE DEC 8 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH MISSISSIPPI HAS BEEN CANCELLED. THE STORMS HAVE MOVED OUT OF THE AREA SO THE WATCH HAS BEEN CANCELLED. ROADS AND SLOW DRAINAGE AREAS MAY STILL HAVE SOME WATER ON THEM SO CAUTION SHOULD BE USED WHEN DRIVING. $$ TLSJR
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Dec 8, 10:54 AM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Dec 8, 10:54 AM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1054 AM CST TUE DEC 8 2009 .DISCUSSION... A WARM FRONT ALONG THE GULF COAST WILL PUSH NORTHWARD THIS AFTERNOON BUT WILL REMAIN SOUTH OF OUR CWA. PLENTY OF OVERRUNNING OR ISENTROPIC LIFT NORTH OF THE FRONT WILL SUPPORT LARGE AREAS OF RAIN WITH EMBEDDED THUNDER POSSIBLE. THE MORE FLOOD SENSATIVE AREAS WILL NEED TO BE WATCHED FOR POSSIBLE FLASH FLOODING. FARTHER TO THE SOUTH...THERE IS A GREATER CHANCE OF SURFACE BASED CONVECTION TO SUPPORT SEVERE WEATHER. IN NORTH MISSISSIPPI...THE GREATEST SEVERE THREAT WILL BE LARGE HAIL. A DEEP SURFACE LOW WILL MOVE INTO THE SOUTHERN PLAINS LATER THIS AFTERNOON AND TO THE MID MISSISSIPPI VALLEY TONIGHT. THIS WILL DRAG A COLD FRONT THROUGH THE CWA THIS EVENING AND END THE CHANCE OF THUNDERSTORMS AND ANY HEAVY RAIN THREAT BEFORE MIDNIGHT. STRONG WEST WINDS WILL OCCUR LATE TONIGHT AND WEDNESDAY MORNING AS THE LOW TRACKS TOWARD THE GREAT LAKES. WILL CONTINUE TO MONITOR FOR ISOLATED FLOODING AND THE POTENTIAL FOR STRONG THUNDERSTORMS THROUGH THE REST OF TODAY. SWC && .PREV DISCUSSION... /ISSUED 522 AM CST TUE DEC 8 2009/ DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A QUASI- STATIONARY BOUNDARY ALONG THE GULF COAST WHILE A STRONG AREA OF LOW PRESSURE WAS LOCATED ACROSS THE ROCKIES. ACROSS THE MID SOUTH...RAIN WAS INCREASING IN COVERAGE ACROSS THE LOWER MISSISSIPPI VALLEY WITH TEMPERATURES AS OF 4 AM CST IN THE UPPER 30S NEAR THE MO/KY STATE LINE AND LOWER TO MIDDLE 40S SOUTH. SEVERAL CONCERNS IN THIS FORECAST PACKAGE INCLUDE SEVERE THUNDERSTORM AND HEAVY RAINFALL POTENTIAL TODAY...WIND ADVISORY POTENTIAL TONIGHT AND WEDNESDAY...AND WINTER WEATHER POTENTIAL FRIDAY NIGHT INTO SATURDAY. SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...QUASI-STATIONARY BOUNDARY LOCATED ALONG THE GULF COAST THIS MORNING WILL BEGIN TO LIFT NORTH AS A WARM FRONT AS A DEEPENING AREA OF LOW PRESSURE OF THE ROCKIES BEGINS TO MOVE INTO KANSAS TODAY AND INTO MISSOURI BY TONIGHT. THIS WILL BRING A TRAILING COLD FRONT THROUGH THE MID SOUTH TONIGHT. SEVERAL PERIODS OF RAIN SHOWERS ARE EXPECTED WITH ISOLATED TO SCATTERED THUNDERSTORMS MAINLY SOUTH OF I-40 THIS AFTERNOON INTO TONIGHT. DESPITE FAVORABLE DIRECTIONAL SHEAR...SURFACE BASED INSTABILITY REMAINS A BIG QUESTION MARK AT THIS POINT FOR SEVERE THUNDERSTORM DEVELOPMENT. AFTER ANALYSIS OF SHORT TERM MODEL SOUNDINGS...THINK 00Z WRF SOLUTION IS HANDLING OVERALL INSTABILITY BETTER THAN GFS AS ANY INSTABILITY IS EXPECTED TO REMAIN ELEVATED WITH LITTLE TO NO SURFACE BASED INSTABILITY. AT THIS POINT...ANTICIPATING A LINE OF SHOWERS/THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON AND SPREAD ACROSS THE MID SOUTH THROUGH THE EVENING HOURS. DESPITE STRONG WINDS ALOFT...MODEL SOUNDINGS INDICATE A LOW LEVEL INVERSION PRESENT THROUGH TONIGHT WHICH SHOULD HELP TO KEEP STRONGER WINDS MIXING DOWN TO THE SURFACE. AS A RESULT...WILL MENTION THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO WITH GUSTS TO 50 MPH IN THE HAZARDOUS WEATHER OUTLOOK. RAIN IS EXPECTED TO COME TO AN END ACROSS THE MID SOUTH OVERNIGHT. ALSO DECIDED NOT TO ISSUE A FLASH FLOOD WATCH AS SOMEWHAT FAVORABLE PRECIPITABLE WATER VALUES LATER TODAY ARE EXPECTED TO BE SHORT IN DURATION WITH THE FAST MOVING CONVECTION. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW MAY NECESSITATE THE NEED FOR A WIND ADVISORY TONIGHT INTO WEDNESDAY ACROSS THE FORECAST AREA AS 925 MB WINDS AROUND 40 KTS MAY TRY TO MIX DOWN TOWARDS THE SURFACE. WILL MENTION WIND ADVISORY POTENTIAL IN HWO FOR TONIGHT/WEDNESDAY AND LET DAY SHIFT FURTHER ANALYZE WIND POTENTIAL AS 12Z MODEL DATA ARRIVES. COLDER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY AS A COLD ARCTIC AIRMASS SETTLES INTO THE MISSISSIPPI VALLEY. TEMPERATURES WEDNESDAY NIGHT AND THURSDAY NIGHT WILL FALL BACK INTO THE 20S AT MOST LOCATIONS. LONG TERM...(FRIDAY THROUGH MONDAY)...00Z GFS/ECMWF LONG RANGE MODELS INDICATE SURFACE HIGH PRESSURE WILL MOVE EAST THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE MOVES ALONG THE GULF COAST. OVERRUNNING PRECIPITATION IS EXPECTED TO DEVELOP ACROSS THE MID SOUTH FRIDAY AFTERNOON AND REMAIN AS RAIN DURING THE DAY. AS TEMPERATURES DROP FRIDAY NIGHT INTO SATURDAY MORNING...MODEL SOUNDINGS INDICATE PRECIPITATION TYPE ISSUES WILL BECOME A CONCERN ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ALTHOUGH ITS STILL TOO EARLY TO ASSESS EXACT WINTER PRECIPITATION TYPE...FIRST INDICATION IS THAT FREEZING RAIN WILL BE THE MOST LIKELY TO OCCUR DUE TO A SIGNIFICANT WARM LAYER PRESENT. WILL MENTION WINTER WEATHER POTENTIAL IN HAZARDOUS WEATHER OUTLOOK. LATER SHIFTS WILL FURTHER REFINE FORECAST AND ADJUST AS NEEDED AS THIS POTENTIAL WINTER WEATHER EVENT DRAWS CLOSER. BEYOND SATURDAY...LONG RANGE MODELS DIFFER SIGNIFICANTLY IN TIMING WITH ANOTHER COLD FRONT MOVING THROUGH THE REGION EARLY NEXT WEEK AND KEPT LOW END POPS GOING IN THE LATTER HALF OF THE LONG RANGE FORECAST. CJC && .AVIATION... 12Z TAFS WIDESPREAD SHOWERS AND IFR TO PREVAIL ACROSS THE MIDSOUTH FOR MUCH OF TODAY. AN ELEVATED UNSTABLE LAYER WILL OVERRIDES STABLE AIR IN THE LOWEST 3 KFT...PRODUCING ISOLATED THUNDERSTORMS OVER NORTH MS. COVERAGE SHOULD SUFFICIENTLY LIMITED FOR A CB MENTION AT KMEM. KTUP WILL LIKELY SEE AN ELEVATED LINE OF THUNDERSTORMS MOVE THROUGH IN THE 00Z TO 02Z TIME FRAME. KMEM LIKELY TO EXPERIENCE CROSSWIND GUSTS TO 30KTS ACROSS THE N/S RUNWAYS FOR THE LATE EVENING AND OVERNIGHT PUSHES...AS A POWERFUL UPPER LEVEL STORM SYSTEM PASSES JUST OFF TO THE NORTH...INTO THE UPPER MIDWEST. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 59 43 46 23 / 100 80 10 10 MKL 55 40 45 22 / 100 80 10 10 JBR 52 35 40 21 / 100 60 10 10 TUP 62 49 53 27 / 100 90 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 8, 5:33 AM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 533 AM CST TUE DEC 8 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 533 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG THUNDERSTORM OR TWO PRODUCING WIND GUSTS TO 50 MPH AND LOCALIZED FLOODING ARE POSSIBLE ACROSS NORTH MISSISSIPPI THIS AFTERNOON INTO TONIGHT AS A STRONG COLD FRONT MOVES THROUGH THE MID SOUTH. A WIND ADVISORY MAY BE NEEDED TONIGHT AS SOUTHWEST WINDS INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY MAY BE NEEDED ACROSS THE MID SOUTH WEDNESDAY MORNING AS WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE. WINTER PRECIPITATION IS ALSO POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM HUNTINGDON TENNESSEE TO JONESBORO ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 9:08 AM CST | River Flood Warning | MEG | Monroe | 34 hr |
| Dec 8, 9:08 AM CST | River Flood Warning | MEG | Monroe | 35 hr |
| Dec 8, 9:08 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Dec 8, 9:12 AM CST | Areal Flood Advisory | MEG | DeSoto, Marshall | 3 hr |
| Dec 8, 11:08 AM CST | River Flood Warning | MEG | Tallahatchie | 47 hr |
| Dec 8, 11:08 AM CST | River Flood Warning | MEG | Tallahatchie | 47 hr |
| Dec 8, 11:08 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 10 hr |
| Dec 8, 1:48 PM CST | Areal Flood Advisory | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 3 hr |
| Dec 8, 2:30 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 3 hr |
| Dec 8, 3:29 PM CST | River Flood Warning | MEG | Tate, Tunica | 28 hr |
| Dec 8, 4:05 PM CST | Flash Flood Warning | MEG | DeSoto | 115 min |
| Dec 8, 11:00 AM CST | Areal Flood Advisory | MEG | Carroll, Chester, Decatur, Gibson, Henderson, Madison | 2 hr |
| Dec 8, 2:34 PM CST | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 4 hr |
Nearby
Flash Flood Watches in Mississippi, 2009Flash Flood Watches in Tennessee, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.